# SDR DHL9780243C

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT INBD FLAP LOWER I/B PANEL HAS DENTS AT XW 5.0.  REMOVED DAMAGED SKIN AND REPLACED PER SRM 51-1-14.
